Tinea Capitis

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I have waxy buildup on the roots of hair?

Query: Hello doctor, I am an 18 year old female. For the past two years, I have had this waxy buildup only on the roots of my hair. It feels sticky, oily and stiff. None of the shampoo I have tried has fixed it. The problem goes away a couple of days after I dye my roots. I am wondering if there may be a p...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your query and concern. It seems you are having seborrheic capitis. Seborrheic capitis is a papulosquamous disorder involves sebum-rich areas of the body, which is scalp. Intermittent active phases manifesting with burning, scaling and itching and alternating ...  Read Full »

What causes a bald patch on the head of a 2 year old?

Query: Hi doctor, My 2 year old daughter has a bald patch on head. It is oval in shape with no hair in it. It is getting bigger time to time. I am waiting for her blood test appointment now. What is this condition called? How to cure it?  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I presume it as tinea capitis or simply a fungal infection of the scalp. Do not worry, hair can regrow again and there is no permanent damage. It is common in children. It is very important to start the following early for best results: Stop oiling the scalp. Oil is ...  Read Full »

Does drug absorption get reduced after a gallbladder removal surgery?

Query: Hello doctor, Can drug absorption be decreased due to gallbladder removal? I take Griseofulvin for a persistent tinea capitis. I was advised to take it with a fatty meal to enhance the absorption of the drug. My gallbladder was removed five months ago. Is it possible that due to this situation, the ...  Read Full »


Dr. Rajesh Kumar Padhan

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Let me clarify that the removal of the gallbladder is not associated with the absorption of the drug. Even in the case of a patient whose gallbladder is not removed, Griseofulvin is advised to be taken with fatty meals. For more information consult a medical gastroente...  Read Full »

From the photo, please confirm if my son has ringworm infection.

Query: Hi doctor,mI believe that my 6 year old son has ringworm infection. It started out small and then within a few days has gotten larger. I have attached the photo for your reference.  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and saw your attachment (attachment removed to protect patient identity). Yes, you are right. It does appear to be a ringworm infection of the scalp called as tinea capitis. I suggest that you have a culture of the skin scrapings or microbi...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.